Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having all symptoms of UTI. Test negative. Experiencing vaginal bleeding, pain. Possible reason?

I thought I had a uti . All the symptoms, peeing lightly frequently, burning, pain. I went to the doctor and took a pee test. Turns out I didn t have a uti. And now I m experiencing light vaginal bleeding and still in so much pain. I m going to the gynecologist on wednesday but am in a lot of pain now. What could this be?
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am.

It is difficult to comment on the cause as we do not have much information on your condition yet.

But the possibilities could be conditions like fibroid uterus, polyps, endometriosis, endometritis, endometrial hyperplasia, infections, etc.

I would advise a speculum examination of your uterus along with a transvaginal ultrasound (TVS) to start with.

Hope this helps.

Take care.
Answered: Mon, 15 Jul 2013
I find this answer helpful
General & Family Physician Dr. Alekhya's  Response
some common causes of the symptoms are
-ovarian cancer
so consult your gynecologist for screening and clinical examination if it is due to infection then antibiotic course is needed for cure of your symptoms.Dont neglect about the bleeding from vagina other than your periods.Fibroids are also may be the cause of your symptoms its always better to have a scan.Thank you.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor